ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

March 2019 , Volume 39 , Issue 3

Special issue on qualitative analysis of nonlinear elliptic equations

Select all articles

Export/Reference:

Preface
Congming Li and Wenxiong Chen
2019, 39(3): ⅰ-ⅰ doi: 10.3934/dcds.201903i +[Abstract](480) +[HTML](108) +[PDF](69.66KB)
Positive powers of the Laplacian in the half-space under Dirichlet boundary conditions
Nicola Abatangelo, Serena Dipierro, Mouhamed Moustapha Fall, Sven Jarohs and Alberto Saldaña
2019, 39(3): 1205-1235 doi: 10.3934/dcds.2019052 +[Abstract](773) +[HTML](90) +[PDF](592.23KB)
Fundamental solutions of a class of homogeneous integro-differential elliptic equations
Yi Cao, Jianhua Wu and Lihe Wang
2019, 39(3): 1237-1256 doi: 10.3934/dcds.2019053 +[Abstract](694) +[HTML](72) +[PDF](469.02KB)
Fractional equations with indefinite nonlinearities
Wenxiong Chen, Congming Li and Jiuyi Zhu
2019, 39(3): 1257-1268 doi: 10.3934/dcds.2019054 +[Abstract](794) +[HTML](79) +[PDF](390.85KB)
Direct methods on fractional equations
Wenxiong Chen and Shijie Qi
2019, 39(3): 1269-1310 doi: 10.3934/dcds.2019055 +[Abstract](694) +[HTML](54) +[PDF](581.98KB)
Generalized quasilinear Schrödinger equations with concave functions $ l(s^2) $
Yongkuan Cheng and Yaotian Shen
2019, 39(3): 1311-1343 doi: 10.3934/dcds.2019056 +[Abstract](508) +[HTML](63) +[PDF](550.93KB)
Existence of solutions to the supercritical Hardy-Littlewood-Sobolev system with fractional Laplacians
Ze Cheng, Changfeng Gui and Yeyao Hu
2019, 39(3): 1345-1358 doi: 10.3934/dcds.2019057 +[Abstract](715) +[HTML](54) +[PDF](428.76KB)
A Liouville theorem for the subcritical Lane-Emden system
Ze Cheng and Genggeng Huang
2019, 39(3): 1359-1377 doi: 10.3934/dcds.2019058 +[Abstract](363) +[HTML](51) +[PDF](451.18KB)
Non-existence of positive solutions for a higher order fractional equation
Xuewei Cui and Mei Yu
2019, 39(3): 1379-1387 doi: 10.3934/dcds.2019059 +[Abstract](541) +[HTML](49) +[PDF](351.34KB)
Regularity and classification of solutions to static Hartree equations involving fractional Laplacians
Wei Dai, Jiahui Huang, Yu Qin, Bo Wang and Yanqin Fang
2019, 39(3): 1389-1403 doi: 10.3934/dcds.2018117 +[Abstract](1907) +[HTML](774) +[PDF](472.85KB)
Regularity estimates for nonlocal Schrödinger equations
Mouhamed Moustapha Fall
2019, 39(3): 1405-1456 doi: 10.3934/dcds.2019061 +[Abstract](362) +[HTML](76) +[PDF](773.16KB)
Classification for positive solutions of degenerate elliptic system
Yuxia Guo and Jianjun Nie
2019, 39(3): 1457-1475 doi: 10.3934/dcds.2018130 +[Abstract](1163) +[HTML](542) +[PDF](412.94KB)
A Hopf's lemma and the boundary regularity for the fractional p-Laplacian
Lingyu Jin and Yan Li
2019, 39(3): 1477-1495 doi: 10.3934/dcds.2019063 +[Abstract](621) +[HTML](63) +[PDF](478.75KB)
On finite energy solutions of fractional order equations of the Choquard type
Yutian Lei
2019, 39(3): 1497-1515 doi: 10.3934/dcds.2019064 +[Abstract](567) +[HTML](65) +[PDF](430.13KB)
A priori bounds and existence result of positive solutions for fractional Laplacian systems
Lishan Lin
2019, 39(3): 1517-1531 doi: 10.3934/dcds.2019065 +[Abstract](629) +[HTML](50) +[PDF](482.79KB)
Symmetry for an integral system with general nonlinearity
Yingshu Lü and Chunqin Zhou
2019, 39(3): 1533-1543 doi: 10.3934/dcds.2018121 +[Abstract](1253) +[HTML](642) +[PDF](368.72KB)
Liouville's theorem for a fractional elliptic system
Pengyan Wang and Pengcheng Niu
2019, 39(3): 1545-1558 doi: 10.3934/dcds.2019067 +[Abstract](516) +[HTML](59) +[PDF](448.91KB)
Symmetry properties in systems of fractional Laplacian equations
Zhigang Wu and Hao Xu
2019, 39(3): 1559-1571 doi: 10.3934/dcds.2019068 +[Abstract](516) +[HTML](51) +[PDF](444.3KB)
Symmetry and nonexistence of positive solutions to fractional p-Laplacian equations
Leyun Wu and Pengcheng Niu
2019, 39(3): 1573-1583 doi: 10.3934/dcds.2019069 +[Abstract](632) +[HTML](72) +[PDF](394.95KB)
Uniqueness of positive radial solutions of a semilinear elliptic equation in an annulus
Ruofei Yao, Yi Li and Hongbin Chen
2019, 39(3): 1585-1594 doi: 10.3934/dcds.2018122 +[Abstract](1403) +[HTML](620) +[PDF](388.54KB)
Nonexistence and symmetry of solutions for Schrödinger systems involving fractional Laplacian
Ran Zhuo and Yan Li
2019, 39(3): 1595-1611 doi: 10.3934/dcds.2019071 +[Abstract](534) +[HTML](46) +[PDF](425.83KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]